# SDR QXEA0202092

- Difficulty date: December 2, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 9,567 hours, 13,434 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 NACELLE FIREWALL HAS A CRACK IN CLOSING ANGLE ON INBOARD SIDE OF FIREWALL APPROXIMATELY VERTICAL STATION 171.90. REPAIRED IAW DHC-8 200 RD 8-54-109.
